# SDR AALA201710129012

- Difficulty date: October 11, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N590AA
- Make and model: Doug MD 83
- Aircraft serial: 53253
- Aircraft time: 79,651 hours, 36,017 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P4010021
- Condition: No Test
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT EMERGENCY LED FLASHLIGHT AT THE AFT JUMPSEAT DOES NOT FLASH.  REMOVED AND REPLACED FLASHLIGHT BATTERY PACK IAW AMM 33-00-00.  OPS CHECKED GOOD.
